# SDR USAA2011071900004

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,668 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2167
- Condition: Inoperative
- Location: Cabin
- Part time: 30,843 hours, 17,314 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU) FAULTS DURING EMERGENCY LIGHT TEST.  REMOVED AND REPLACED FORWARD EPSU PER AIRBUS MAINTENANCE MANUAL 33-51-38 PB 401.  OPERATIONAL CHECK GOOD.
